MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020000
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to everflo device that the device was serviced by the third-party service center.During the evaluation of the device, the service technician confirmed that the device's board fan connector was burnt, and the compressor was too loud/noisy.The devices pca, rohs, everflo w lcd, dom, compressor need to be replaced.There was no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23383422
Report Number2518422-2025-111324
Device Sequence Number8644669
Product Code CAW
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown